MathSciNet Relay Station
MathSciNet bibliographic data
MR885811 35F25
Barron, Emmanuel Nicholas; Jensen, Robert Generalized viscosity solutions for Hamilton-Jacobi equations with time-measurable Hamiltonians. J. Differential Equations 68 (1987), no. 1, 10–21.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement